MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a year after the initial surgery, the patient underwent a revision of the poly due to pitting.No further details provided.
 
Additional Manufacturer Narrative
Pending investigation.D10: 02-020-13-0240 - truliant cr cem fem cr cem left sz 4 6809095 200-02-29 - three peg patella 29mm a291357 02-022-45-4035 - truliant tray, cem sz 4f/3.5t a397783.
 
Additional Manufacturer Narrative
The reason for the revision reported may be related to prosthesis wear as slight pitting consistent with third bodies was noted on the provided images of the tibial insert; however, the device appears unremarkable for signs of volumetric wear and the insert would not have been at risk for increased oxidation as it was not packaged in a non-conforming bag/included in the packaging recall.However, the wear cannot be confirmed as the devices were not available for evaluation and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and limited information was provided.H6: corrected investigation clinical codes.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20699028
Report Number1038671-2024-04411
Device Sequence Number3715058
Product Code JWH
UDI-Device Identifier10885862307767
UDI-Public10885862307767
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-51-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date06/25/2025
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale